Pyracron (60 ml) [Paracetamol]

Drug brand Pyracron (60 ml) is being manufactured and marketed by Acron Pharmaceuticals. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Syrup. The general packing available for this medicine consists of 60 ml and is priced at Rs 15.00 (arround $0.21 US Dollar)
Generic :Paracetamol
Pharma Company :Acron Pharmaceuticals
Brand Label :Pyracron (60 ml)
Preparation Type :Syrup
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 1.25
Price Pack :Rs 15.00 INR (arround $0.21 US Dollar)

Drug details for Pyracron (60 ml)

Pyracron (60 ml) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Pyracron (60 ml) - Paracetamol..

Search Drug Brands alphabetically